Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Itching in leg sole, testis, has swelling. What is it?

Hi Doctor, My problem is : First Itching will start in lower part ( just above the left side of sole) of left leg and then itching will start in my testis. then both will start swelling . It happenes u can say once in a year. When it started earlier my left eyes was also itching and swelling. But now only leg and testis is swelling and itching. I have this problem is approx last 15 Years. My age is 31 , male.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I would think that this is a very unusual case and there is no relationship between the itching in your leg or sole and the itching and swelling in your testicular area. If anything it may be a common irritant or an allergen. I would consult a doctor the next time you have such an incident happen immediately.

I hope this helped. Take care and have a lovely day !
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor